# SDR CA190410019

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,548 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 20631000101
- Condition: Debonded
- Location: Main Rotor
- Part time: 440 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON MARCH 25 2019, DURING AN ENGINEER WALK AROUND, WE FOUND BOTH VAN HORN MAIN ROTOR BLADE TRIM TABS DEBONDED, THE DEBONDS WERE FOUND ON THE LOWER PORTION OF THE BLADES AND EXTENDING 1.5 INCHES FROM THE INBOARD EDGE OF THE TABS. THERE IS NO INSPECTION OR REPAIR INSTRUCTIONS FOR THIS LOCATION, VAN HORN WAS CONTACTED, THEY ISSUED US AN `NTO` TO INSTALL ALUMINUM TAPE TO THE UNDERSIDE OF THE BLADES TO SEAL THE TAB AS WELL AS PREVENT FURTHER SEPARATION. IN ADDITION TO THIS WE IMPLEMENTED A DAILY INSPECTION TO INSPECT THE TAPE AS WELL AS LOOK FOR FURTHER SEPARATION IAW VAN HORN `NTO`. THE AIRCRAFT DID NOT FLY AGAIN UNTILL APRIL 9TH 2019, WHERE IT FLEW 1.4 HOURS. UPON LANDING, A POST FLIGHT INSPECTION WAS CARRIED OUT, WE FOUND THE ALUMINUM TAPE HAD BUBBLED AND THE BOTH TRIM TABS HAD SEPARATED OVER DOUBLE THE INITIAL LENGTH. VAN HORN WAS CONTACTED AGAIN, THEY ISSUED US ANOTHER `NTO` TO REMOVE THE LOWER TRIM TAB AND SEAL IT WITH ALUMINUM TAPE. (TC# 20190410019)
